# SDR GTIA021101

- Difficulty date: September 23, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CARGO PIT FS 1287-1309 RIGHT SIDE OUTBOARD SEAT TRACK SUB FLOOR WEB CRACKED AT LIGHTENING HOLE OR STIFFENER HOLE, SEVERAL AREAS OF CORROSION AND MISSING OR PULLED FASTENERS.  STOP DRILLED CRACK.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
